# SDR UPS203487

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6595600763
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON LOWER FRONT SPAR CHORD AT STA. 740, WL 166.5, BL 0.  REPLACED CHORD IAW E.O. B727-5710-7078A.
